# SDR CALA0400374

- Difficulty date: April 15, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6936656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT CABIN SHEAR WEB AT STA 927-947.5, BL 0.  A REPAIR WAS INSTALLED IAW BOEING DRAWING 69-36656.
